Alert archive / Minnesota / Gale Warnings in 2012

Gale Warning 1, NWS Duluth, MN

March 26, 2012

NWS Duluth, MN issued this gale warning at Mar 26, 2012, 1:43 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 26, 2012, 1:43 PM CDT (18:43 UTC)
Expired
Mar 26, 2012, 7:00 PM CDT
In force
5 hr
Issued by
NWS Duluth, MN

The text

As transmitted, in the capitals the NWS used until 2016.

503 
WHUS73 KDLH 261843
MWWDLH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
143 PM CDT MON MAR 26 2012

LSZ144-145-270000-
/O.UPG.KDLH.SC.Y.0009.000000T0000Z-120327T1000Z/
/O.NEW.KDLH.GL.W.0001.120326T1843Z-120327T0000Z/
/O.NEW.KDLH.SC.Y.0010.120327T0000Z-120328T1000Z/
TWO HARBORS TO DULUTH MN-DULUTH MN TO PORT WING WI-
143 PM CDT MON MAR 26 2012

...GALE WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 AM
CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT FROM 7 PM THIS EVENING TO 5 AM CDT WEDNESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...STRONG EAST TO NORTHEAST WINDS OF 35 TO 40 KNOTS WILL
  OCCUR THIS AFTERNOON INTO EARLY EVENING...BEFORE DECREASING TO
  15 TO 25 KNOTS. WINDS WILL THEN SWITCH LATE TONIGHT INTO TUESDAY
  MORNING TO SOUTH AND DECREASE FURTHER. WINDS WILL INCREASE AGAIN
  BY TUESDAY AFTERNOON OUT OF THE SOUTHWEST AT 20 TO 25 KNOTS.
  HIGHER GUSTS WILL BE LIKELY.

* WAVES/SEAS...WAVES WILL BUILD TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS GALE WARNING MEANS WINDS OF 35 TO 45 KNOTS ARE OCCURRING.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ121-146>148-270000-
/O.EXT.KDLH.SC.Y.0009.000000T0000Z-120328T1000Z/
BAYFIELD TO OAK POINT WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
143 PM CDT MON MAR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM CDT WEDNESDAY...

* WINDS...STRONG EAST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THIS
  AFTERNOON AND EVENING...BEFORE SWITCHING TO THE SOUTH OR
  SOUTHWEST LATE TONIGHT AND TUESDAY. HIGHER GUSTS WILL BE LIKELY.

* WAVES/SEAS...WAVES WILL BUILD TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ140>143-270000-
/O.CON.KDLH.SC.Y.0009.000000T0000Z-120328T1000Z/
GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-
143 PM CDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
WEDNESDAY...

* WINDS...STRONG EAST WINDS OF 15 TO 25 KNOTS WILL CONTINUE 
  TODAY...BEFORE SWITCHING TO THE SOUTH TONIGHT AND TUESDAY. 
  SOME HIGHER GUSTS WILL BE LIKELY. 

* WAVES/SEAS...WAVES WILL BUILD TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MELDE
1 follow-up statement
331 
WHUS73 KDLH 262023
MWWDLH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
323 PM CDT MON MAR 26 2012

LSZ144-145-270500-
/O.CON.KDLH.GL.W.0001.000000T0000Z-120327T0000Z/
/O.CON.KDLH.SC.Y.0010.120327T0000Z-120328T1000Z/
TWO HARBORS TO DULUTH MN-DULUTH MN TO PORT WING WI-
323 PM CDT MON MAR 26 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 5 AM CDT WEDNESDAY...

* WINDS...STRONG EAST TO NORTHEAST WINDS OF 35 TO 40 KNOTS WILL 
  CONTINUE THIS AFTERNOON INTO EARLY EVENING...BEFORE DECREASING TO 
  15 TO 25 KNOTS. WINDS WILL THEN SWITCH LATE TONIGHT INTO 
  TUESDAY MORNING TO SOUTH AND DECREASE FURTHER. WINDS WILL 
  INCREASE AGAIN BY TUESDAY AFTERNOON OUT OF THE SOUTHWEST AT 20 
  TO 25 KNOTS. HIGHER GUSTS WILL BE LIKELY. 

* WAVES/SEAS...WAVES FROM 4 TO 7 FEET WILL BE POSSIBLE THROUGH THE
  EVENING....DECREASING LATER TONIGHT INTO TUESDAY TO 2 TO 5 FEET.
  THE HIGHER WAVES TUESDAY WILL BE END OF FETCH WITH SOUTH TO
  SOUTHWEST WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS GALE WARNING MEANS WINDS OF 35 TO 45 KNOTS ARE OCCURRING.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ140>143-270500-
/O.CON.KDLH.SC.Y.0009.000000T0000Z-120328T1000Z/
GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-
323 PM CDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
WEDNESDAY...

* WINDS...EASTERLY WINDS OF 15 TO 25 KNOTS WITH SOME HIGHER GUSTS
  WILL CONTINUE TONIGHT. WINDS WILL DIMINISH TUESDAY
  MORNING...THEN INCREASE LATE IN THE AFTERNOON OR EVENING AT 15
  TO 25 KNOTS OUT OF THE SOUTHWEST. WINDS WILL VEER TO NORTHWEST
  TUESDAY NIGHT.

* WAVES/SEAS...WAVES FROM 4 TO 7 FEET WILL OCCUR...BUT DIMINISH ON
  TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ121-146>148-270500-
/O.CON.KDLH.SC.Y.0009.000000T0000Z-120328T1000Z/
BAYFIELD TO OAK POINT WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
323 PM CDT MON MAR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
WEDNESDAY...

* WINDS...STRONG EAST TO NORTHEAST WINDS OF 20 TO 25 KNOTS WITH
  HIGHER GUSTS...WILL GRADUALLY VEER TO SOUTHERLY TONIGHT AT 15 TO
  20 KT. SW WINDS OF 20 TO 25 KNOTS ARE EXPECTED TUESDAY NIGHT.

* WAVES/SEAS...WAVES FROM 4 TO 7 FEET WILL DIMINISH TO 2 TO 4 FEET
  TUESDAY...THEN INCREASE AGAIN TUESDAY NIGHT...ESPECIALLY ALONG
  THE BAYFIELD PENINSULA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MELDE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this gale warning went out at Mar 26, 12:43 PM CDT, 1 hour earlier.

Area forecast discussion, Mar 26, 12:43 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
1243 PM CDT MON MAR 26 2012

.AVIATION...18Z TAFS

VFR CONDITIONS PREVAILED OVER ALL TAF SITES...WITH A DECREASING
AREA OF MVFR CEILINGS FROM LAKE CLOUDS OVER A PORTION OF THE NORTH
SHORE.

AN APPROACHING LOW PRESSURE SYSTEM AND STRONG LOW LEVEL WAA WILL
LEAD TO INCREASING SHOWERS TONIGHT. WE EXPECT KDLH AND POINTS
NORTHEAST TO HAVE THE BEST CHANCE AT SEEING PRECIPITATION. SOUNDINGS
SHOW MOST TAF SITES WILL RECEIVE RAIN AS LOW-MID LEVELS WARM...ALTHOUGH
SURFACE TEMPS AT KDLH/KHIB WILL BE CLOSE TO OR MAY DROP BELOW
FREEZING TONIGHT LEADING TO SOME FREEZING RAIN. CEILINGS WILL
LOWER TONIGHT TO MVFR...WITH SOME IFR POSSIBLE AS WELL. WE ADDED
LLWS TO KHYR TONIGHT...AND WILL MONITOR OTHER TAF SITES FOR
POSSIBLE INCLUSION WITH LATER UPDATES AS WELL. THE LOW WILL MOVE
TO NORTHWEST MN BY 18Z TUE...WITH A TROUGH MOVING INTO
MINNESOTA...SWITCHING WINDS TO THE SOUTH/SOUTHWEST IN THE MORNING.

&&

.PREV DISCUSSION... /ISSUED 825 AM CDT MON MAR 26 2012/

UPDATE...

INCREASED POPS AND SKY COVER THIS MORNING ACROSS THE SOUTH TO
ACCOUNT FOR A BAND OF RAIN SHOWERS BEGINNING TO TAKE SHAPE OVER
CENTRAL/SRN MN. AN ENHANCED LAYER OF MID LEVEL F-GEN IS THE MAIN
FORCING MECHANISM BEHIND THE PRECIP THIS MORNING...AND WILL LIKELY
CONTINUE TO DEVELOP THROUGH THE REST OF THE MORNING. A LARGE...DRY
AREA OF HIGH PRESSURE OVER CENTRAL ONTARIO IS PRODUCING GUSTY E/NE
WINDS ACROSS LAKE SUPERIOR INTO THE NORTHLAND AND WILL ACT TO
INITIALLY DELAY THE EWD PROGRESSION OF THE PRECIP...BUT SHOULD BE
OVERCOME BY THIS EVENING. ALSO...DECREASED HIGH TEMPS TODAY A FEW
DEGREES. OTHERWISE THE REST OF THE FORECAST LOOKS ON TRACK...WITH
WEAK THUNDER POSSIBLE TONIGHT ACROSS THE WEST ALONG WITH FREEZING
RAIN OVER THE ARROWHEAD AND PARTS OF NRN WI.

PREV DISCUSSION... /ISSUED 505 AM CDT MON MAR 26 2012/

SHORT TERM...LATEST SURFACE ANALYSIS SHOWS A RIDGE OF HIGH
PRESSURE CENTERED OVER NWRN ONTARIO...EXTENDING SOUTH OVER THE WRN
GREAT LAKES REGION. THIS RIDGE HAS KEPT THE NORTHLAND COOL AND DRY
OVER THE LAST DAY OR SO. HOWEVER IT WILL CONTINUE TO DRIFT
EASTWARD TODAY...GIVING WAY TO A DEVELOPING LOW PRESSURE SYSTEM
OVER THE NRN PLAINS. STRONG SRLY FLOW WILL DEVELOP ACROSS THE
UPPER MIDWEST TODAY BETWEEN THESE TWO FEATURES...DRAWING MOISTURE
NORTH ACROSS THE REGION. THE SHORT RANGE MODELS ARE IN FAIRLY GOOD
AGREEMENT IN DEVELOPING PRECIP ACROSS OUR WRN ZONES THIS AFTERNOON
AND SPREADING IT EASTWARD. THIS WILL HELP MOISTEN THE LOW-LEVELS
WHICH ARE QUITE DRY DUE TO ERLY SFC WINDS OFF OF LAKE SUPERIOR.
EVENTUALLY...THE PRECIP WILL BECOME FAIRLY WIDESPREAD IN THE FORM
OF SHOWERS AND SCTD THUNDERSTORMS THIS EVENING AS A STRONG LEAD
SHORTWAVE EJECTS OUT OF THE PLAINS AND ACROSS THE UPPER MIDWEST.

BY EARLY TUESDAY MORNING...THE MAIN AREA OF PRECIP FORM A SWATH
EXTENDING ACROSS OUR NRN AND ERN ZONES. THE MODELS ARE ALSO
SHOWING STRONG WAA AHEAD OF THE LOW...WHICH WILL CREATE A WARM
LAYER AROUND 850MB. WITH SFC TEMPS HOVERING IN THE LOWER TO MID
30S ACROSS THE ARROWHEAD AND PORTIONS OF NORTH CENTRAL WISCONSIN
TONIGHT...LIGHT FREEZING RAIN WILL BE LIKELY WITH MINOR ICE
ACCUMULATIONS. ATTM THE BEST CHANCE FOR FREEZING RAIN APPEARS TO
BE ACROSS THE INLAND AREAS OF LAKE AND COOK COUNTY...AND THE
HIGHER TERRAIN OF IRON...ASHLAND AND PRICE COUNTIES. HOWEVER
PORTIONS OF SAINT LOUIS COUNTY COULD ALSO SEE SOME ICE
ACCUMULATION...ALTHOUGH IT WILL BE LIGHTER AND OVER A SHORTER TIME
PERIOD. THE WARM AIR WILL FINALLY SPREAD NORTH ACROSS THE ENTIRE
CWA BY NOON ON TUESDAY WHEN THE SFC WARM FRONT MOVES ACROSS THE
CWA...CAUSING IN ANY FREEZING PRECIP TO CHANGE OVER TO ALL RAIN.
A COLD FRONT AND MAIN LOW WILL THEN TRACK ACROSS THE NORTHLAND
TUESDAY AFTERNOON...CONTINUING THE CHANCE OF RAIN...BUT MAINLY
ACROSS OUR NRN ZONES.

LONG TERM...TUESDAY NIGHT THROUGH SUNDAY.
THE MODELS ARE IN PRETTY GOOD AGREEMENT CONCERNING THE EVOLUTION
OF A CLOSED LOW THAT WILL BE OVER THE MN/CANADA BORDER BY THE
START OF THE EXTENDED TIME PERIOD. SHOWERS SHOULD BE LIKELY ACROSS
AT LEAST THE NORTHERN HALF OF THE CWA TUESDAY EVENING...AND THEN
GRADUALLY DIMINISH AND BEGIN TO MIX WITH SNOW AS THE NIGHT WEARS
ON. THE RAIN OR RAIN/SNOW SHOWERS WILL CONTINUE INTO WEDNESDAY
BEFORE DIMINISHING THROUGHOUT THE DAY. SURFACE HIGH PRESSURE WILL
BUILD DOWN FROM CANADA ON WEDNESDAY AND WEDNESDAY NIGHT...AS
HEIGHTS BEGIN TO BUILD ACROSS THE AREA. THE NEXT SYSTEM TO AFFECT
THE REGION WILL ARRIVE AT SOME POINT ON THURSDAY...ESPECIALLY IN
THE WESTERN CWA. THE RESULT WILL BE SHOWERS AND A FEW
THUNDERSTORMS IN SPOTS. THE GEM IS THE ODD MODEL OUT...AS IT
DEVELOPS A STRONG LOW OVER WISCONSIN BY 12Z FRIDAY. HAVE GONE MORE
WITH A ECMWF/GFS COMPROMISE SOLUTION. THIS COMPROMISE SOLUTION
WOULD FAVOR LIGHTER QPF BUT STILL FAIRLY HIGH POPS. HEIGHTS WILL
THEN BEGIN TO BUILD ONCE AGAIN OVER THE WEEKEND. THE ECMWF IS
ACTUALLY A BIT WET THROUGH THE WEEKEND...BUT THE GFS IS DRY. WE
WILL MAINTAIN SMALL POPS THROUGH THE WEEKEND...WHICH IS A
DEPARTURE FROM THE ECMWF. BY 00Z MONDAY...THE ECMWF INDICATES
CONSIDERABLE QPF WITH A ELONGATED LOW PRESSURE SYSTEM SWINGING
THROUGH THE REGION.

&&

.POINT TEMPS/POPS...
DLH  35  58  37  46 /  80  50  20  20
INL  36  57  35  43 /  70  60  50  30
BRD  40  61  35  48 /  70  30  20  10
HYR  37  64  39  48 /  70  40  10  20
ASX  35  61  40  45 /  70  40  20  30

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...FREEZING RAIN ADVISORY FROM 10 PM THIS EVENING TO 10 AM CDT
     TUESDAY FOR MNZ012-020-021.

WI...FREEZING RAIN ADVISORY FROM 10 PM THIS EVENING TO 10 AM CDT
     TUESDAY FOR WIZ003-004-009.

LS...SMALL CRAFT ADVISORY UNTIL 5 AM CDT TUESDAY FOR LSZ121-144>148.

     SMALL CRAFT ADVISORY UNTIL 5 AM CDT WEDNESDAY FOR LSZ140>143.

&&

SHORT TERM...TENTINGER
LONG TERM....DAP
AVIATION...MELDE
Hazardous weather outlook, Mar 26, 5:39 AM CDT, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
539 AM CDT MON MAR 26 2012

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-271030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
539 AM CDT MON MAR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A FREEZING RAIN ADVISORY IN EFFECT LATE THIS EVENING AND
OVERNIGHT ACROSS THE ARROWHEAD REGION OF MINNESOTA AND PORTIONS
OF NORTH CENTRAL WISCONSIN. THESE AREAS COULD EXPERIENCE MINOR ICE
ACCUMULATIONS TONIGHT WHICH WOULD MAKE DRIVING DIFFICULT IF NOT
HAZARDOUS.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS MOST OF THE NORTHLAND
TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A FREEZING RAIN ADVISORY IN EFFECT FOR EARLY TUESDAY
MORNING ACROSS THE ARROWHEAD REGION OF MINNESOTA AND PORTIONS OF
NORTH CENTRAL WISCONSIN. THESE AREAS COULD EXPERIENCE TOTAL ICE
ACCUMULATIONS RANGING FROM A TENTH OF AN INCH UP TO A QUARTER OF
AN INCH BY NOON TUESDAY. THE ICE ACCUMULATION WOULD MAKE DRIVING
DIFFICULT IF NOT HAZARDOUS. FOR FURTHER DETAILS...PLEASE REFER TO
THE LATEST WINTER WEATHER PRODUCTS ISSUED BY THE DULUTH NATIONAL
WEATHER SERVICE OFFICE.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS MUCH OF THE NORTHLAND
TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LSZ121-140>148-271030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
539 AM CDT MON MAR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SMALL CRAFT ADVISORY IN EFFECT FOR THE NEARSHORE WATERS
OF WESTERN LAKE SUPERIOR TODAY AND TONIGHT. HIGH WINDS AND WAVES
WILL CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT IN THESE
AREAS.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS WESTERN LAKE SUPERIOR
THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SMALL CRAFT ADVISORY IN EFFECT FOR THE NEARSHORE WATERS
ALONG THE NORTHSHORE TUESDAY AND TUESDAY NIGHT. HIGH WINDS AND
WAVES WILL CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT IN
THESE AREAS. FOR FURTHER DETAILS...PLEASE REFER TO
THE LATEST MARINE PRODUCTS ISSUED BY THE DULUTH NATIONAL WEATHER
SERVICE OFFICE.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS WESTERN LAKE SUPERIOR
TUESDAY MORNING.

BERDES

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 4:03 AM CDTFreezing Rain AdvisoryDLHCook, Lake, Saint Louis27 hr
Mar 26, 1:43 PM CDTSmall Craft AdvisoryDLH44 hr
Mar 26, 3:04 PM CDTWind AdvisoryDLHAitkin, Carlton, Cass, Crow Wing, Pine, Saint Louis28 hr

Nearby

Gale Warnings in Minnesota, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.